Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The genus of $K_n ,n = 12s$


Authors: C. M. Terry, L. R. Welch and J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 71 (1965), 657-660
DOI: https://doi.org/10.1090/S0002-9904-1965-11385-4
MathSciNet review: 0179780
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Gustin, Orientable embedding of Cayley graphs, Bull. Amer. Math. Soc.69 (1963), 272-275. MR 145506
  • 2. Charles M. Terry, Lloyd R. Welch, and J. W. T. Youngs, The genus of K, Bull. Amer. Math. Soc. 71 (1965), 653-656. MR 179779
  • 3. J. W. T. Youngs, Minimal imbeddings and the genus of a graph, J. Math. Mech.12 (1963), 303-315. MR 145512


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11385-4

American Mathematical Society